BibTeX record journals/jsyml/EklofM85

download as .bib file

@article{DBLP:journals/jsyml/EklofM85,
  author    = {Paul C. Eklof and
               Hans{-}Christian Mez},
  title     = {The Ideal Structure of Existentially Closed Algebras},
  journal   = {J. Symb. Log.},
  volume    = {50},
  number    = {4},
  pages     = {1025--1043},
  year      = {1985},
  url       = {https://doi.org/10.2307/2273988},
  doi       = {10.2307/2273988},
  timestamp = {Sun, 28 May 2017 13:21:51 +0200},
  biburl    = {https://dblp.org/rec/journals/jsyml/EklofM85.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics